Help me! Seroquel withdrawls!

Discussion in 'Therapy and Medication' started by j86, Apr 10, 2008.

  1. j86

    j86 Well-Known Member

    I take 350mg Seroquel.
    I quit taking it last night.
    Having some upset stomach and headache.

    I just want to know - Is it possible to go from 350mg to 0mg just like that?
    Or should I just ween myself off gradually?

    I don't care what my doctor says.
    It's my choice.
     
  2. Ruby

    Ruby Well-Known Member

    I stopped taking my usual 800mg dose once and I went manic (something that i've never suffered from). I'd get advice from your doctor before you stop taking it just like that.
     
  3. Ruby

    Ruby Well-Known Member

    Haha..Just read the ''I don't care what my doctor thinks'' comment. I'd ween yourself off them gradually. Trying going down by 50mg a night.
     
  4. mortdesinos

    mortdesinos Well-Known Member

    I was taking 600 mg per night, and stopped flat. The problem was I went from feeling great to helpless and in panic in less than a week. Now I'm finally back on it again. Do you remember how you were feeling before you started taking it? You might revert back to that, or, like Ruby said, you could get manic.
     
  5. MaNg0s

    MaNg0s Well-Known Member

    It is normal I was on a high dosage of an anti deperssant and when I took duloxetine around 60 mg of it. I went off the medication and as soon as I did that I went through some horrible withdrawl symptomns as it was the first time in 3 years in which I did not have any medication. I got headaches felt sick and very weak all the time. That was a week ago and now I am starting to feel better. It is not the best idea to stop taking the medication just like that what your supposed to do is just gradually start taking lower dosages of the medication and then over time gradually just stop taking it.
     
  6. wallflower

    wallflower Well-Known Member

    I used abilify to counteract the withdrawel from the seroquel. Seroquel was really tough on me. So the abilify lessoned the symptoms and then I switched to abilify I am symptom free.
     
  7. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    If your going to stop a medication - expecially one like that- its safer to wean yourself off. I was on the same medication and stopped taking it recently. Also my own choice. I weaned off myself without asking my doctor, because they have always weaned me off when I told them I wanted to stop in the past, and Im okayish. Well no problems from the medication withdrawl that is.